# SDR SIMA201011601

- Difficulty date: April 24, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 17,338 hours, 15,509 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stiff
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2834 THE CREW REPORTED THE PASSENGER DOOR WAS HARD TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL TEST OF THE MAIN CABIN DOOR.  FORCE TO OPEN THE DOOR IS WITHIN LIMITS IAW EMB 140 AMM 52-18-00.  NO DEFECTS NOTED AT THIS TIME.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
